It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Please help - question on Myotosis

Please help - question on Myotosis

[ Back to Messages ]

Message

Posted by Toni on December 15, 1999 at 20:54:01:

Hi,

I have been on two different cholestoral lowering drugs (statin drugs - Pravachol & Lipitor)....After taking Pravachol for about 3 months I could hardly get out of bed - the bottom of my spine was so sore in the morning - finally I went off the drug and little by little I got better. I was thinking it was arthritis.Then I tried Lipitor - after only one month - the same thing - tailbone so sore in the morning especially......I have read that a rare symptom of these drugs is Myotosis.......I have no idea what this is.....I also experienced terrible muscle aches and one day could hardly walk more than 15 minutes.

When I tell my doctor - she just says nothing! So now wants me to try one more - Zocor - when I asked the pharmacist about my aches and pains and if they would clear up - she said if it's not too late!

I don't know what to think - I hate to be non-compliant in taking the cholestoral drugs - but from reading about myotosis - I certainly don't want to get another disease while trying to prevent one.....

If anyone has any info on this or think the symptoms I'm having could be Myotosis, PLEASE e-mail me - I'm thinking the doctors don't realize the effects a small percentage of patients are getting from these drugs.....

Thanks - Toni:)


Follow Ups




All times are GMT -7. The time now is 02:55 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!